# SDR QMLA201007041025

- Difficulty date: July 4, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N520CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6537
- Aircraft time: 2,569 hours
- Engine: Tmeca ARRIEL2C
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Departed
- Part time: 2,569 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: D, G
- Precautionary procedure: B, A

## Discrepancy

DEPARTED, AROUND 0309 LOCAL, HEARD A LOUD BANG.  FLT NURSE STATED WE LOST WINDOW.  CALLED COMMS CTR & SAID WE WERE ABORTING & LANDING.  COMMS CTR INITIATED THE PIAP.  CALLED SAFE ON DECK .   COMMS CTR CALLED APPROACH & STATED WE WERE DOWN & SAFE.  CALLED COMMS CENTER TO CONFIRM SAFE ON DECK. OBSERVED THAT THE FWD UPPER RETAINING PIN FOR DOOR FRAME WAS PARTIALLY RETRACTED. EXAMINED JETTISON HANDLE. NOTED NO PROTECTIVE SHIELD IN PLACE, SHEAR WIRE JEPORDIZED AND JETTISON HANDLE PARTIALLY ROTATED. THIS COULD ALLOW UPPER PART OF DOOR FRAME TO BECOME EXPOSED TO THE AIR STREAM ALLOWING THE AIR TO CATCH THE UPPER DOOR FRAME, BENDING IT AFT & DOWNWARD BREAKING THE WINDOW.
